# SDR SWAA2024050673635

- Difficulty date: April 11, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 19,664 hours, 10,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2024-254607<[01] TOOL USED: RADIOMETER PHOTOMETER KIT. P/N: XRP-3000. S/N: 1859843. DUE DATE: 24-JUL-24.;[02] REPAIRED THE FWD CORNER SCUFF PLATE OF FWD CARGO COMPARTMENT IAW BOEING 737-800 SRM 53-30-15-2R-1; PARAGRAPH 4.B. AND BAC 5975. TOOL USED: DIGITAL CALIPER P/N: 500-196-30 S/N: B23353111 DUE DATE: 06-MAR-25. SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK COMPLETED .
